MathSciNet Relay Station
MathSciNet bibliographic data
MR51740 (14,522e) 80.1X
Yang, C. N. The spontaneous magnetization of a two-dimensional Ising model. Physical Rev. (2) 85, (1952). 808–816.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement